Necrotizing fasciitis secondary to bevacizumab treatment for metastatic rectal adenocarcinoma


Sendur M. A. N. , AKSOY S., Ozdemir N. Y. , Zengin N.

INDIAN JOURNAL OF PHARMACOLOGY, vol.46, no.1, pp.125-126, 2014 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.4103/0253-7613.125195
  • Journal Name: INDIAN JOURNAL OF PHARMACOLOGY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.125-126

Abstract

Bevacizumab is a recombinant humanized monoclonal antibody that selectively blocks the activity of vascular endothelial growth factor (VEGF) receptor and it is used in metastatic colorectal patients. We present here a case of fatal necrotizing fasciitis in a patient during bevacizumab treatment for colorectal cancer. In our review of the literature, necrotizing fasciitis was not reported before or during bevacizumab treatment.